2018
Том 70
№ 11

All Issues

Sharma N. L.

Articles: 1
Article (English)

A note on the coefficient estimates for some classes of $p$ -valent functions

Sharma N. L.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 4. - pp. 549-563

We obtain estimates of the Taylor – Maclaurin coefficients of some classes of p-valent functions. This problem was initially studied by Aouf in the paper “Coefficient estimates for some classes of p-valent functions” (Internat. J. Math. and Math. Sci. – 1988. – 11. – P. 47 – 54). The proof given by Aouf was found to be partially erroneous. We propose the correct proof of this result.